Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SSLP-360 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.\
\
further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.\
\
reason for reoperation: rupture, chest pain.
Event or Problem Description
Healthcare professional reported \"chest pain/tightness\" and \"rupture\".This record is for the left side.Device remains implanted.